Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An example in fixed point theory


Author: Gordon G. Johnson
Journal: Proc. Amer. Math. Soc. 44 (1974), 511-514
MSC: Primary 54H25
MathSciNet review: 0367957
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: An example is given of a homeomorphism of $ {R^2}$ onto $ {R^2}$ which has no fixed points, such that each of its iterates has a fixed point.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0367957-3
PII: S 0002-9939(1974)0367957-3
Keywords: Fixed point, iterations, homeomorphisms
Article copyright: © Copyright 1974 American Mathematical Society